Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What are the side-effects of contraceptive injections ? Can pregnancy occur inspite of taking these injections ?

Hi my name is lisa I ve Been on the Contraceptive Injection for nearly a year now n had no problems yet , not had a period yet either .. The past week or so I ve Been experiencing pain in my stomach like something is kicking me faintly inside and I get pain after I ve eaten aswell it seems to b there alot, it onli seems to b t lower abdominal were the pain is I feel sick but it comes and goes , get frequent headaches and my gums have started to bleed aswell now when I brush them, I keep gettin backache but it comes and goes .. I ve did a pregnancy test last night n it was negative please help what could it b
Asked On : Sun, 30 Jan 2011
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
hi well come to hcm
looking to your complain you must consult your Doctor as early as possible.since
your abdominal pain is associated with gum bleedig which can not be over looked.
You get done your usg abd for abd pain and blood test to rule out any bleeding dis
order. Thank
Answered: Wed, 17 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor